MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/01/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: there is a temporal relationship between home hemodialysis utilizing the 2008k2 hemodialysis machine and the patient event of cardiac arrest and death.However, there is no documentation to show a causal relationship between the adverse event and use of the 2008k2 machine.Additionally, there is no allegation of a machine malfunction or deficiency reported for this event.The patient was reportedly not feeling well during treatment prior to going into cardiac arrest.The patient¿s spouse did report that the patient had cardiac and other health issues.Cardiac arrest accounts for a quarter of deaths among patients on dialysis.The progression of cardiovascular diseases in dialysis patients is affected not only by traditional risk factors but also by other factors associated with uremia.Based on the limited information and no allegation or evidence of a malfunction or deficiency, the 2008k2 hemodialysis machine can be excluded as the cause of the patient¿s cardiac arrest and death.
 
Event or Problem Description
It was reported that a home hemodialysis (hd) patient was in treatment when they reported not feeling well (unspecified).The patient wanted to end the treatment.It was reported that the nurse wanted the patient to continue with the treatment.The patient then went into cardiac arrest.The patient was disconnected from the machine and passed away.It is believed that emergency medical services (ems) arrived at the patient¿s home and attempted to revive the patient.According to the patient¿s spouse, the patient had cardiac and other health issues.No alarms or issues were reported during the dialysis treatment.The date of the event was not provided.Multiple attempts were made to obtain additional information, and thus far no further details have been provided.

Brand Name
2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key22107900
Report Number0008030665-2025-01217
Device Sequence Number8149859
Product Code KDI
UDI-Device Identifier00840861100859
UDI-Public00840861100859
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number190610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale